# SDR KBM2006F00096

- Difficulty date: February 21, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED BEARING, UNSERVICEABLE AT INSPECTION, REMOVED AND REPLACED.  (K)
